Abstract

We demonstrate theoretically and experimentally that the transverse instability of coherent soliton stripes can be greatly suppressed or totally eliminated when the soliton stripes propagate in a one-dimensional photonic lattice under self-defocusing nonlinearity.

© 2012 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Surface defect gap solitons in one-dimensional dual-frequency lattices and simple lattices

Li-Xian Zheng, Xing Zhu, Huagang Li, and Ying-Ji He
J. Opt. Soc. Am. B 28(9) 2070-2074 (2011)

Transverse instability of solitons in nonlinear systems

Chandroth P. Jisha, T. Mithun, Augusto Rodrigues, and K. Porsezian
J. Opt. Soc. Am. B 32(6) 1106-1112 (2015)

Lattice surface solitons in diffusive nonlinear media driven by the quadratic electro-optic effect

Kaiyun Zhan and Chunfeng Hou
Opt. Express 22(10) 11646-11653 (2014)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (8)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription